# SDR DL72S953507

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EDGE OF UPPER S-DUCT INNER SKIN CRACKED AT APPROX 6 O'CLOCK POSITION.  REPAIRED PER SRM 54-10-3 FIG 9.
